# SDR MALA976469

- Difficulty date: May 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27XJ
- Make and model: Saab SF340A
- Aircraft serial: 027
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Relay
- Part number: MS24142D1
- Condition: Failed
- Location: Hyd Ind Syst
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

WHILE TAXING HYDRAULIC LIGHT ILLUMINATED, PER QRH, NO HELP.  CREW STOPPED AIRCRAFT ON TAXI WAY AND REQUESTED TOW, SINCE MAIN PUMP WAS LOW, COULDN'T GET BRAKES.  MAINTENANCE REPLACED RELAY 7ML.  ALL WORK DONE IAW SAAB 340 MM, SEC CHECKS GOOD, OPS CHECK GOOD.
